# SDR UIEA2023030700202

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,339 hours, 20,584 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, S
- Precautionary procedure: K, O

## Discrepancy

LEFT EXTERIOR LIGHT NEAR TO AFT FAIRING EMERGENCY LIGHT INOP( RELAMPED EMERGENCY EXIT LIGHT NEAR TO AFT FAIRING IAW AMM 33-51-06. OPS CHECKS GOOD )
